Non-adiabatic matrix elements connecting the continuous spectrum states of the two-centre problem in quantum mechanics

L. I. Ponomarev, S. Yu Slavyanov, L. N. Somov

Research output

3 Citations (Scopus)

Abstract

The expressions for the singular parts of the non-adiabatic matrix elements Hss'(k,R) and Qss'(k,R) connecting the states mod ks) and mod ks') of the continuous spectrum of the two-centre problem are obtained. The numerical calculations are performed for the sets of quantum numbers q=0, 1, ..., 7 and m=0 in the interval of values k=0.2(0.1)1.0(0.2)2(1)10 and R=0.1(0.1)20. The asymptotic behaviour of the matrix elements is found as R to 0 and R to infinity .

Original languageEnglish
Article number017
Pages (from-to)3797-3805
Number of pages9
JournalJournal of Physics B: Atomic and Molecular Physics
Volume13
Issue number19
DOIs
Publication statusPublished - 1 Dec 1980

    Fingerprint

Scopus subject areas

  • Atomic and Molecular Physics, and Optics

Cite this